VOL. 31 · NO. 3 | Fall 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 31 (3), (Fall 2001)
No abstract available
Articles
Gerardo Acosta, Janusz J. Charatonik, Alejandro Illanes
Rocky Mountain J. Math. 31 (3), 745-772, (Fall 2001) DOI: 10.1216/rmjm/1020171667
KEYWORDS: Arc-like, compactification, continuum, homeomorphism, hyperspace, irreducible, type $\lambda$, ray, unique hyperspace, 54B20, 54F15, 54F50
No abstract available
Dimitrios Betsakos
Rocky Mountain J. Math. 31 (3), 773-795, (Fall 2001) DOI: 10.1216/rmjm/1020171668
KEYWORDS: harmonic measure, symmetrization, polarization, dissymetrization, extremal length, 31A15, 30C85
No abstract available
David Borwein, Werner Kratz, Ulrich Stadtmüller
Rocky Mountain J. Math. 31 (3), 797-830, (Fall 2001) DOI: 10.1216/rmjm/1020171669
KEYWORDS: Tauberian, Dirichlet series methods, 40G10, 40E05
No abstract available
Richard C. Bradley
Rocky Mountain J. Math. 31 (3), 831-872, (Fall 2001) DOI: 10.1216/rmjm/1020171670
No abstract available
Young Suk Choi, Jung-Hwan Kwon, Young Jin Suh
Rocky Mountain J. Math. 31 (3), 873-897, (Fall 2001) DOI: 10.1216/rmjm/1020171671
KEYWORDS: Semi-definite (or indefinite) Kaehler structure, semidefinite complex space form, semi-definite complex submanifold, totally geodesic, complex Minkowski space, indefinite Segre imbedding, 53C50, 53C40
No abstract available
W.N. Everitt, K.H. Kwon, J.K. Lee, L.L. Littlejohn, S.C. Williams
Rocky Mountain J. Math. 31 (3), 899-937, (Fall 2001) DOI: 10.1216/rmjm/1020171672
KEYWORDS: Sobolev orthogonal polynomials, non-Lagrangian symmetric, self-adjoint operators, left Legendre type polynomials, 33C45, 34L05, 34L10, 34B20
No abstract available
Carla Farsi, Neil Watling
Rocky Mountain J. Math. 31 (3), 939-954, (Fall 2001) DOI: 10.1216/rmjm/1020171673
KEYWORDS: dynamical systems, tori, C*-algebras, ‎classification‎, 46L80, 46L40
No abstract available
Doris Fiebig
Rocky Mountain J. Math. 31 (3), 955-986, (Fall 2001) DOI: 10.1216/rmjm/1020171674
KEYWORDS: 37B10
No abstract available
Po-Hsun Hsieh
Rocky Mountain J. Math. 31 (3), 987-1001, (Fall 2001) DOI: 10.1216/rmjm/1020171675
No abstract available
G.W. Johnson, Yeon-Hee Park
Rocky Mountain J. Math. 31 (3), 1003-1021, (Fall 2001) DOI: 10.1216/rmjm/1020171676
No abstract available
Alan Koch
Rocky Mountain J. Math. 31 (3), 1023-1038, (Fall 2001) DOI: 10.1216/rmjm/1020171677
KEYWORDS: 14L20
No abstract available
Takaŝi Kusano, Manabu Naito
Rocky Mountain J. Math. 31 (3), 1039-1054, (Fall 2001) DOI: 10.1216/rmjm/1020171678
No abstract available
Gabriel Navarro
Rocky Mountain J. Math. 31 (3), 1055-1062, (Fall 2001) DOI: 10.1216/rmjm/1020171679
No abstract available
Miguel Ortega, Juan de Dios Pérez
Rocky Mountain J. Math. 31 (3), 1063-1081, (Fall 2001) DOI: 10.1216/rmjm/1020171680
No abstract available
Cornel Pasnicu
Rocky Mountain J. Math. 31 (3), 1083-1095, (Fall 2001) DOI: 10.1216/rmjm/1020171681
KEYWORDS: 46L05, 46L99
No abstract available
Neville Robbins
Rocky Mountain J. Math. 31 (3), 1097-1101, (Fall 2001) DOI: 10.1216/rmjm/1020171682
No abstract available
Blair K. Spearman, Kenneth S. Williams
Rocky Mountain J. Math. 31 (3), 1103-1109, (Fall 2001) DOI: 10.1216/rmjm/1020171683
KEYWORDS: cubic fields, power bases, 11R16
No abstract available
Back to Top